# SDR IXXA0400069S

- Difficulty date: May 1, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 75,918 hours, 30,152 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 75,918 hours, 30,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, FOUND LT WING CENTER LE HAS REPAIR ON UPPER SURFACE, STATION XFS 304.000. THIS REPAIR WAS ACCOMPLISHED IAW SRM 57-2-1 FIG 38 TR NR 57-85, 51-1-21, 51-1-20D.  REMOVED DOUBLER AND FABRICATED FILLER AND DOUBLER. CLEANED TREATED AND PRIMED AREA PLUS FILLER AND DOUBLER INNER FACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 FG. 9, INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FG. 38, TR 57-85 NOV 22100, SRM 51-1-21 PG. 1, SRM 51-1-20D PG 9.
